MAUDE Adverse Event Report: SYNTHES GMBH RADIOLUCENT INSERTION HANDLE FOR EXPERT TIBIA NAILS/23MM; NAIL, FIXATION, BONE

SYNTHES GMBH RADIOLUCENT INSERTION HANDLE FOR EXPERT TIBIA NAILS/23MM; NAIL, FIXATION, BONE
Catalog Number 03.010.485
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, during an unknown procedure, when drilling through the oblique holes on the aiming arm, the drill did not align and hit the nail.The surgeon had to remove the drill sleeve and drill through outer protection sleeve.No further information was provided.This is report 1 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: the investigation could not be completed; no conclusion could be drawn, as no product was received.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part number: 03.010.485 lot number: 9590916 part/lot combination is unknown at jabil (in epr sap p02), no dhr review possible for group "synthes trauma - mfg - dhr - hagendorf".Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RADIOLUCENT INSERTION HANDLE FOR EXPERT TIBIA NAILS/23MM
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key13713306
Report Number8030965-2022-01476
Device Sequence Number5434412
Product Code JDS
UDI-Device Identifier07611819498846
UDI-Public(01)07611819498846
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.485
Device Lot Number9590916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2022
Initial Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSERT-HANDLE RADIOLUC F/ETN; UNK - DRILL; UNK - GUIDES/SLEEVES/AIMING: SLEEVE; UNK - INSERTION INSTRUMENTS: TRAUMA; UNK - NAILS
Patient SexUnknown